IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 6    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 6,June 2012
SG-Interior and SG-Closure in Topological spaces
Full Text(PDF, )  PP.I001-I005  
Author(s)
S.SEKAR and K.MARIAPPA
KEYWORDS
: sg-open; sg-closed; sg-int(A); sg-cl(A); sg-Hausdorff space. AMS Subject Classification: 54CI0, 54C08, 54C05, 54E55
ABSTRACT
In this paper, we introduce sginterior, sg-closure and some of its basic properties.
References
1. I.Arockiarani, “Studies on Generalizations of Generalised Closed Sets and Maps in Topological Spaces”, Ph.D Thesis, Bharathiar University, Coimbatore, (1997).

2. S.P. Arya and R.Gupta,” On strongly Continous Mappings”, Kyungpook Math., J.14 (1974), 131-143.

3. K.Balachandran, P. Sundaram and H.Maki, “On Generalized Contionous Maps in Topological spaces”, Mem, I ac Sci. Kochi Uni.Math., 12 (1991), 5-13.

4. P.Bhattacharya and B.K.Lahiri, “Semi-genralized Closed sets in Topology”, Indian J.Math., 29(1987), 376 -382.

5. Y.Gnanambal, “On Generalized Pre-regular closed sets in Topological Spaces”, Indian J. Pure Appl. Math., 28(1997), 351-360.

6. N.Levine, “Generalized Closed Sets in Topology”, Rend. Circ. Mat. Palermo, 19 (1970), 89-96.

7. S.R.Malghan, “Generalized Closed Maps” J Karnatak Uni. Sci., 27(1982), 82-88.

8. N.Nagaveni,” Studies on Generalizations of Homeomorphisms in Topological Spaces”, Ph.D., Thesis, Bharathiar University,(1999).

9. N.Palaniappan and K.C.Rao, “Regular Generalized Closed sets”, Kyungpook, Math.J.,33(1993), 211-219.

Untitled Page